Description
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Advil 200 mg Coated Tablets 200 Tablets (Pack of 2)
Current Price
$41.35
Average
$32.98
Min Price
$19.95
Max Price
$49.46
Price dynamics
20%
Description
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
